# SDR 9719652707

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  FOUND CANNON PLUGS INSTALLED INCORRECTLY RESULTING IN PINS NOT MAKING CONTACT.  REINSTALLED CANNON PLUGS, OPERATIONAL CHECK OK.
